# SDR AALA202009209006

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 18,659 hours, 7,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: JUST PRIOR TO TAKE OFF FLIGHT ATTENDANT NUMBER 1 REPORTED CHECK DOOR PRESSURE LIGHT ON L1 DOORS.  SERVICED L1 DOOR DAMPING CYLINDER, PER AMM 52-10-00-614-001-A.
